BibTeX record journals/tsp/ShenT01

download as .bib file

@article{DBLP:journals/tsp/ShenT01,
  author    = {Lixin Shen and
               Hwee Huat Tan},
  title     = {On a family of orthonormal scalar wavelets and related balanced multiwavelets},
  journal   = {{IEEE} Trans. Signal Processing},
  volume    = {49},
  number    = {7},
  pages     = {1447--1453},
  year      = {2001},
  url       = {https://doi.org/10.1109/78.928697},
  doi       = {10.1109/78.928697},
  timestamp = {Thu, 18 May 2017 09:55:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tsp/ShenT01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics